About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 893254, 10 pages
http://dx.doi.org/10.1155/2013/893254
Research Article

Semigroup Method on a /G/1 Queueing Model

Xinjiang Radio & TV University, Urumqi 830049, China

Received 24 December 2012; Revised 20 March 2013; Accepted 21 March 2013

Academic Editor: B. G. Konopelchenko

Copyright © 2013 Alim Mijit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. W. Miller, Alternating priorities in multi-class queue [Ph.D. thesis], Cornel University, Ithaca, New York, USA, 1964.
  2. Y. Levy and U. Yechiali, “Utilization of idle time in an M/G/1 queueing system,” Management Science, vol. 22, no. 2, pp. 202–211, 1975.
  3. B. T. Doshi, “Queueing systems with vacations—a survey,” Queueing Systems, vol. 1, no. 1, pp. 29–66, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Doshi, “Generalizations of the stochastic decomposition results for single server queues with vacations,” Stochastic Models, vol. 6, no. 2, pp. 307–333, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Takagi, Vacation and Priority Systems, Part 1, vol. 1 of Queueing Analysis : A Foundation of Performance Evaluation, North-Holland, Amsterdam, The Netherland, 1991. View at MathSciNet
  6. Y. Baba, “On the MX/G/1 queue with vacation time,” Operations Research Letters, vol. 5, no. 2, pp. 93–98, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H.-S. Lee and M. M. Srinivasan, “Control policies for the MX/G/1 queueing system,” Management Science, vol. 35, no. 6, pp. 708–721, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. W. Lee, S. S. Lee, J. O. Park, and K. C. Chae, “Analysis of the MX/G/1 queue with N-policy and multiple vacations,” Journal of Applied Probability, vol. 31, no. 2, pp. 476–496, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. S. Lee, H. W. Lee, S. H. Yoon, and K. C. Chae, “Batch arrival queue with N-policy and single vacation,” Computers and Operations Research, vol. 22, no. 2, pp. 173–189, 1995. View at Scopus
  10. A. Borthakur and G. Choudhury, “On a batch arrival Poisson queue with generalized vacation,” Sankhyā B, vol. 59, no. 3, pp. 369–383, 1997. View at Zentralblatt MATH · View at MathSciNet
  11. G. Choudhury, “On a batch arrival Poisson queue with a random setup time and vacation period,” Computers & Operations Research, vol. 25, no. 12, pp. 1013–1026, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Choudhury, “An MX/G/1 queueing system with a setup period and a vacation period,” Queueing Systems, vol. 36, no. 1–3, pp. 23–38, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. C. Chae and H. W. Lee, “MX/G/1 vacation models with N-policy: heuristic interpretation of the mean waiting time,” Journal of the Operational Research Society, vol. 46, no. 2, pp. 258–264, 1995. View at Scopus
  14. J. Medhi, “Single server queueing system with Poisson input: a review of some recent developments,” in Advances in Combinatorical Method and Applications in Probability and Statistics, N. Balakrishnan, Ed., pp. 317–338, Birkhäuser, Boston, Mass, USA, 1997. View at Zentralblatt MATH · View at MathSciNet
  15. G. Choudhury, “Analysis of the MX/G/1 queueing system with vacation times,” Sankhyā B, vol. 64, no. 1, pp. 37–49, 2002. View at Zentralblatt MATH · View at MathSciNet
  16. D. R. Cox, “The analysis of non-Markovian stochastic processes by the inclusion of supplementary variables,” vol. 51, pp. 433–441, 1955. View at Zentralblatt MATH · View at MathSciNet
  17. R. A. Adams, Sobolev Spaces, Academic Press, New York, NY, USA, 1975. View at MathSciNet
  18. G. Gupur, X. Z. Li, and G. T. Zhu, Functional Analysis Method in Queueing Theory, Research Information, Herdfortshire, UK, 2001.
  19. H. O. Fattorini, The Cauchy Problem, vol. 18 of Encyclopedia of Mathematics and its Applications, Addison-Wesley, Reading, Mass, USA, 1983. View at MathSciNet